# SDR CALA2016021995118

- Difficulty date: February 19, 2016
- Submitted: February 19, 2016
- Operation: Air carrier
- Aircraft: N464UA
- Make and model: Airbus A320-232
- Aircraft serial: 1290
- Aircraft time: 53,578 hours, 21,058 cycles
- Engine: Iae V2527A5
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 RT SLAT, PN 5746022700100, SN SA22 90, DENTED 4" FROM OTBD EDGE.  CUT OUT DAMAGE & REPAIRED IAW SRM 57-4 0-00 FIG 207 SHEET 5, SR I57-40-00-2-003-00 PARA 3C TBL 204.
